# SDR FDEA201607292655

- Difficulty date: July 29, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 78,752 hours, 17,319 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AFA7795505
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK CROWN DAMAGED BS 1681, RBL 47.5.  REPAIRED BY SECTIONAL REPLACEMENT FROM STA 1671 TO STA 1711 X = - 47.5 AND FABRICATED IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
